# SDR ASOA201000943

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,863 hours, 11,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE EXIT LIGHT ASSY IS BROKEN.  R & R THE BOTTOM VERTICAL WARDROBE EXIT LIGHT ASSY IAW AMM 33-51-10-000-801 AND 33-51-10-400-801. AN OPS TEST OF THE EMERGENCY LIGHTS IS DUE.  PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  OPS TEST GOOD.
